# SDR CA080722005

- Difficulty date: July 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,296 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Stop
- Part number: 350A37122021
- Condition: Cracked
- Location: M/R Shaft
- Part time: 6,074 hours
- Component: Shaft, Tmeca
- Component part number: 350A370003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROUTINE MAST RECONDITIONING AND INSP (6 YEAR INSP REQUIREMENT), THE RING WAS SENT FOR NDT ALONG WITH THE REST OF THE PARTS FROM THE ASSY (NO NDT REQUIREMENT FOR THE RING AT ANY POINT, OR FOR ANY PART OF THE ASSY AT THE 6 YEAR INSP). THERE WAS A STRESS CRACK DURING MPI CHECK, WHICH WAS CAUSE FOR REJECTION OF THE PART.  THE RING IS LOCATED AT THE TOP OF THE MAIN ROTOR SHAFT, WHERE THE ROTOR HEAD ATTACHES, AND ROTATES WITH THE MAIN ROTOR SHAFT/HEAD. THE CUSTOMER WAS NOTIFIED OF THE DEFECT AND THE PART WAS REPLACED.
